# SDR 9710059763

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR RELEASE HANDLE FROM THE RETAINING CLIPS.  ALSO, FOUND THAT 6 ALIGNMENT PINS BOTTOM OUT.  SHIMMED ALIGNMENT PINS AND ADJUSTED CLIPS, FUNCTIONAL CHECK OK.
